# SDR UPS04243393

- Difficulty date: October 6, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,074 hours, 53,369 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rt Wing Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BRACKET CRACKED ON WING DOOR FWD OF HINGE CASTING.  STOP DRILLED CRACK IAW SRM 51-10-01.  HFEC CARRIED OUT AROUND STOP DRILLED AREA IAW B727 NDTM 51-00-00 PT 6 FIG 4.  CRACK CONTAINED WITHIN STOP DRILLED AREA.  REPAIRED IAW SRM 51-20-01.
